Volume 32, Issue 2
Existence of Solutions to Elliptic Equations with Variable Exponents and a Singular Term

Xusheng Chen

Commun. Math. Res., 32 (2016), pp. 185-192.

Published online: 2021-03

Preview Purchase PDF 23 2459
Export citation
  • Abstract

The purpose of this paper is to study a class of elliptic equations with variable exponents. By using the method of regularization and a priori estimates, we obtain the existence of weak solutions to these problems.

  • Keywords

variable exponent, singular, existence.

  • AMS Subject Headings

35J25, 35J62

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-32-185, author = {Chen , Xusheng}, title = {Existence of Solutions to Elliptic Equations with Variable Exponents and a Singular Term}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {32}, number = {2}, pages = {185--192}, abstract = {

The purpose of this paper is to study a class of elliptic equations with variable exponents. By using the method of regularization and a priori estimates, we obtain the existence of weak solutions to these problems.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2016.02.11}, url = {http://global-sci.org/intro/article_detail/cmr/18677.html} }
TY - JOUR T1 - Existence of Solutions to Elliptic Equations with Variable Exponents and a Singular Term AU - Chen , Xusheng JO - Communications in Mathematical Research VL - 2 SP - 185 EP - 192 PY - 2021 DA - 2021/03 SN - 32 DO - http://doi.org/10.13447/j.1674-5647.2016.02.11 UR - https://global-sci.org/intro/article_detail/cmr/18677.html KW - variable exponent, singular, existence. AB -

The purpose of this paper is to study a class of elliptic equations with variable exponents. By using the method of regularization and a priori estimates, we obtain the existence of weak solutions to these problems.

Xusheng Chen. (2021). Existence of Solutions to Elliptic Equations with Variable Exponents and a Singular Term. Communications in Mathematical Research . 32 (2). 185-192. doi:10.13447/j.1674-5647.2016.02.11
Copy to clipboard
The citation has been copied to your clipboard